View Full Version : Hi to everyone - propecia questions/possible sides.

04-16-2013, 11:12 AM
I started propecia and Minox because I have been losing my hair since High school. It’s pretty hard on me because I was always a good looking guy who took very good care of himself. What worse is I have a brother who is only 2 years younger who will never lose his hair. We look almost identical aside this. It makes me insanely depressed and borderline violently angry at times.
In the past few weeks I noticed possible “slight” ED. Recently I have been getting some groin pain, and it appears my genitalia has almost shrunk a bit. As of the last two days (today it seems to have passed) my penis has almost had a strange mushroom shape. I can still get and maintain an erection but it does seem to take a minute longer. For a little while I noticed loss of spontaneous erections. This is strange because my sex drive has always been an over drive situation.
This is even harder because I was a great responder to the drug and even my GF said how much fuller and thicker it was looking.
Here is the one thing I noticed and I’m trying to figure out if it is coincidence or not.
About 2 years ago I was trying to burn a few pounds and started taking Oxy Elite Pro to get my beach bod up for vaca. It was amazing and worked wonders. After the vaca I stopped the oxy’s and the weight slowly came back. I’m not heavy at all but wanted to tone up a bit. I had NO side effects when taking the oxy but was not on the propecia.
Recently now that I am on the finasteride I started taking oxy’s again because once again I’m going on a beach vaca and wanted to drop a few pounds.
It seems almost instantly after the oxy started I experienced these side effects. Pre oxy I had none with the finasteride and to be honest it seemed almost like my groin actually inflated a bit on the finasteride. I will say I noticed my back hair a bit less and even seems to stay shaved a bit longer. At first I was like “GREAT” but then you read horror stories of people online who stopped taking the drug for like 5 years and still have issues due to hormonal changes and I’m now like “WHAAA!”

I have decided to stop everything in hopes my body will return to normal but am afraid now in losing the hair I regained. I have been on the finasteride for about 8 months.

Questions are, for those of you who have experienced these same side effects, have you returned to normal and how long did it take?
Do you think the oxy elites (metabolizer) could have initiated these side effects of the finasteride or is this just coincidence?
Thanks, very troubled over all this right now, very depressed.
Just seems I'm destined to be the ugly brother, and now possibly impotant as well lol.